Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 316, NWS Birmingham, AL

June 22, 2011Calhoun County, Cleburne County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2011, 5:58 PM CDT for Calhoun County, Cleburne County, Alabama. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2011, 5:58 PM CDT (22:58 UTC)
Expired
Jun 22, 2011, 6:45 PM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Calhoun County, AL, Cleburne County, AL

The radar

The Atlanta radar (KFFC), 110 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:00 PM CDTTSTM WND DMGAnniston, ALTREES AND POWER LINES DOWN.
Jun 22, 6:12 PM CDTTSTM WND DMGPiedmont, ALTREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 1:29 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1250 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WUUS54 KBMX 222258
SVRBMX
ALC015-029-222345-
/O.NEW.KBMX.SV.W.0316.110622T2258Z-110622T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT WED JUN 22 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  NORTHERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 645 PM CDT

* AT 554 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 5 MILES SOUTHEAST OF GLENCOE TO JACKSONVILLE TO HOBSON CITY...
  AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEFLIN...PIEDMONT...EDWARDSVILLE...FRUITHURST...MARS HILLS...
  MUSCADINE...ABERNATHY AND DEARMANVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 185 THROUGH 210...

WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINES AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.

THIS IS A DANGEROUS STORM. IF YOUR ARE IN ITS PATH...PREPARE
IMMEDAITELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3360 8588 3376 8583 3390 8591 3396 8561
      3396 8553 3394 8553 3396 8549 3395 8543
      3397 8540 3396 8539 3363 8533
TIME...MOT...LOC 2258Z 261DEG 46KT 3391 8582 3379 8571
          3364 8577

$$
2 follow-up statements
619 
WWUS54 KBMX 222315
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT WED JUN 22 2011

ALC015-029-222345-
/O.CON.KBMX.SV.W.0316.000000T0000Z-110622T2345Z/
CALHOUN AL-CLEBURNE AL-
615 PM CDT WED JUN 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CLEBURNE AND EASTERN CALHOUN COUNTIES UNTIL 645 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PIEDMONT TO 6 MILES WEST OF MARS HILLS TO EDWARDSVILLE...MOVING
EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRUITHURST...MARS HILLS...ABERNATHY...MUSCADINE...BORDEN SPRINGS
  AND I 20 WELCOME CENTER.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 199 THROUGH 210...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3363 8533 3361 8571 3379 8569 3393 8577
      3396 8561 3396 8553 3394 8553 3396 8549
      3395 8543 3397 8540 3396 8539
TIME...MOT...LOC 2315Z 255DEG 46KT 3396 8556 3384 8547
          3369 8551

$$
767 
WWUS54 KBMX 222323
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT WED JUN 22 2011

ALC015-029-222345-
/O.CON.KBMX.SV.W.0316.000000T0000Z-110622T2345Z/
CALHOUN AL-CLEBURNE AL-
623 PM CDT WED JUN 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CLEBURNE AND EXTREME NORTHEASTERN CALHOUN COUNTIES UNTIL 645 PM
CDT...

AT 622 PM CDT/722 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 10 MILES EAST OF PIEDMONT TO MARS HILLS TO
MUSCADINE...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 205 THROUGH 210...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3363 8533 3362 8555 3381 8555 3396 8562
      3396 8553 3394 8553 3394 8551 3396 8549
      3395 8543 3397 8540 3396 8539
TIME...MOT...LOC 2323Z 255DEG 46KT 3399 8544 3386 8535
          3372 8539

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:20 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 22, 3:20 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT WED JUN 22 2011

.DISCUSSION...

A DEEP OCCLUDED LOW PRESSURE SYSTEM IS NEARING THE GREAT LAKES
REGION...WITH THE TROUGH APPROACHING THE SOUTHEAST. LARGE-SCALE
SYNOPTIC LIFT IS GENERATING SCATTERED TO NUMEROUS SHOWERS/TSTMS
ACROSS GULF COAST STATES. PW VALUES ARE SLOWLY INCREASING...WITH
GREATER THAN 2 INCHES ACROSS THE WEST. CAPE AND SHEAR VALUES ARE
SUFFICIENT ENOUGH FOR ISO SEVERE STORMS ACROSS MUCH OF THE AREA. SPC
HAS PLACED THE MAJORITY OF THE CWA IN A SLIGHT RISK...AND A SEVERE
TSTM WATCH HAS BEEN ISSUED FOR THE NWRN 2 THIRDS OF THE CWA. JUST
LIKE YESTERDAY THE MAIN THREAT WILL BE DAMAGING STRAIGHT-LINE WINDS.
TSTM ACTIVITY WILL CONTINUE INTO THE OVERNIGHT PERIOD...BUT THE
INTENSITY AND COVERAGE IS EXPECTED TO DECREASE AFTER SUNSET.

THE BEST RAIN CHANCES WILL SHIFT TO THE SOUTHEAST ON THUR AS THE
UPPER LEVEL TROUGH PUSHES ACROSS THE FORECAST AREA. SLIGHTLY DRIER
AIR WILL WORK IN BEHIND THE TROUGH BY THU EVNG...KEEPING POPS LOW
FOR THUR NIGHT. NW FLOW ALOFT WILL SET UP ACROSS CENTRAL ALABAMA ON
FRI AS THE TROUGH PUSHES OFF TO OUR EAST AND THE UPPER RIDGE OVER
TEXAS BEGINS TO BUILD EWD. MODELS BRING SEVERAL SHORTWAVES ACROSS
THE AREA FROM FRI THRU THE WEEKEND. MOISTURE WILL NOT BE AN ISSUE AS
PW VALUES WILL REMAIN IN THE 1.75 TO 2 IN RANGE THRU MUCH OF THE
PERIOD. SCT TSTMS WILL BE POSSIBLE EACH AFTN DURING PEAK HEATING
HRS. WILL GENERALLY KEEP CHANCE POPS IN FOR THE DAYTIME PERIODS
DECREASING TO SLIGHT CHANCE EACH NIGHT. ANY MCS DEVELOPMENT COULD
LEAD TO SIGNIFICANT INCREASES IN RAIN CHANCES.

TEMPS WILL REMAIN NEAR NORMAL THRU THE WEEKEND...WITH HIGHS IN THE
UPPER 80S TO LOW 90S AND OVERNIGHT LOWS IN THE UPPER 60S TO LOW 70S.
TEMPS WILL BEGIN TO MODERATE NEXT WEEK AS THE UPPER RIDGE BUILDS
CLOSER TO THE AREA AND PUSHES MOST OF THE ORGANIZED TSTM ACTIVITY TO OUR
EAST.

19

&&

.AVIATION...18Z TAF DISCUSSION.

NUMEROUS AREAS OF CONVECTION TODAY ACROSS CENTRAL ALABAMA. THIS WILL
BE ON AND OFF IN SEVERAL WAVES...BUT WILL AT TIMES KEEP CIGS DOWN
BELOW 3 KFT. VISIBILITIES SHOULD BE FINE OUTSIDE OF TSRA. TIMING OF
STORMS WILL BE TOUGHEST PART TODAY SINCE THERE WILL BE MULTIPLE
OCCURRENCES AS UPPER DISTURBANCES MOVES NORTHEAST ACROSS THE STATE.
THURSDAY WILL HAVE SCATTERED TSRA POSSIBLE BUT NOT AS WIDESPREAD AS
TODAY. LEAVING OUT MENTION OF THU ACTIVITY AS TOO HARD TO PINPOINT
AT THIS TIME.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

08

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  88  68  88  67 /  60  30  30  50  30
ANNISTON    70  88  68  89  69 /  60  40  30  50  30
BIRMINGHAM  71  89  71  90  70 /  60  40  30  50  30
TUSCALOOSA  70  91  71  91  71 /  60  40  20  40  30
CALERA      70  89  70  90  69 /  60  40  20  40  30
AUBURN      69  87  70  89  69 /  50  60  20  40  30
MONTGOMERY  71  91  71  91  71 /  50  60  20  40  30
TROY        71  89  69  90  69 /  40  60  20  40  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19/08
Hazardous weather outlook, Jun 22, 11:50 AM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1150 AM CDT WED JUN 22 2011

ALZ011>015-017>050-231130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1150 AM CDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.
SOME OF THESE STORMS WILL BE STRONG TO SEVERE WITH WIND GUSTS 50 TO
70 MPH AND DEADLY CLOUD TO GROUND LIGHTNING. LOCALIZED AREAS MAY
RECEIVE UP TO 2 INCHES OF RAIN. THE STORM INTENSITY SHOULD LESSEN
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED ON BOTH THURSDAY AND
FRIDAY. ONCE AGAIN...THE THREAT WILL BE WIND GUSTS OF 50 TO 70 MPH.
AT THIS TIME...IT APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE
MAXIMUM HEATING OF THE AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY AT TIMES NOW THROUGH FRIDAY.

08/MNK

In the hours before

Special weather statement, Jun 22, 5:01 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CDT WED JUN 22 2011

ALZ041>044-222245-
AUTAUGA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
501 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...
MONTGOMERY...EASTERN LOWNDES AND SOUTHWESTERN ELMORE COUNTIES UNTIL
545 PM CDT...

AT 501 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTH OF FORT DEPOSIT...MOVING NORTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PRATTVILLE...
  MONTGOMERY...
  MILLBROOK...
  DAVENPORT...
  PINTLALA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3212 8668 3258 8640 3245 8607 3239 8601
      3234 8599 3234 8597 3232 8596 3229 8595
      3198 8650
TIME...MOT...LOC 2201Z 223DEG 33KT 3211 8650

10/ARM
Local storm report, Jun 22, 5:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     MONTEVALLO              33.11N 86.85W
06/22/2011                   SHELBY             AL   LAW ENFORCEMENT

            MANY NUMEROUS TREES AND POWER LINES DOWN

&&

MBAER
Special weather statement, Jun 22, 5:22 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CDT WED JUN 22 2011

ALZ029-037-038-222300-
CHAMBERS AL-RANDOLPH AL-TALLAPOOSA AL-
522 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHAMBERS...
NORTHEASTERN TALLAPOOSA AND SOUTHEASTERN RANDOLPH COUNTIES UNTIL 600
PM CDT...

AT 522 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TRAMMEL CROSSROADS...OR 11 MILES NORTH OF CAMP
HILL...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STROUD...
  ROANOKE...
  WEDOWEE...
  BUFFALO...
  PENTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3274 8550 3296 8579 3311 8567 3311 8565
      3313 8565 3346 8539 3339 8527 3299 8522
TIME...MOT...LOC 2222Z 214DEG 27KT 3301 8557

10/ARM
Special weather statement, Jun 22, 5:35 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CDT WED JUN 22 2011

ALZ020-222330-
CHEROKEE AL-
535 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 630 PM
CDT...

AT 531 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT PAYNE TO RAGLAND...AND
MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CENTRE...
  CEDAR BLUFF...
  LEESBURG...
  WEISS LAKE...
  TENNALA...

&&

LAT...LON 3446 8549 3397 8540 3396 8549 3394 8551
      3396 8558 3397 8574 3409 8580 3412 8579
      3411 8584 3424 8585 3426 8578 3438 8563
      3443 8559 3447 8558
TIME...MOT...LOC 2235Z 281DEG 25KT 3439 8565 3374 8609
Special weather statement, Jun 22, 5:37 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
537 PM CDT WED JUN 22 2011

ALZ021-222330-
CLEBURNE AL-
537 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR CLEBURNE COUNTY UNTIL 630 PM
CDT...

AT 536 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BYNUM TO FOSTERS CROSS
ROADS...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HEFLIN...
  RANBURNE...
  ABERNATHY...
  EDWARDSVILLE...
  FRUITHURST...

&&

LAT...LON 3350 8576 3347 8579 3347 8589 3356 8579
      3356 8574 3361 8572 3363 8565 3377 8564
      3381 8559 3384 8559 3385 8564 3387 8564
      3389 8553 3394 8553 3396 8540 3349 8530
TIME...MOT...LOC 2237Z 245DEG 43KT 3358 8596 3340 8552
Local storm report, Jun 22, 5:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
554 PM CDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     SYLACAUGA               33.18N 86.26W
06/22/2011                   TALLADEGA          AL   EMERGENCY MNGR

            POWER LINES AND TREES DOWN IN AND AROUND THE CITY OF
            SYLACAUGA, INCLUDING A TREE ON 2 CARS AND A TRUCK ON PARK
            STREET.

0523 PM     TSTM WND DMG     PELL CITY               33.56N 86.27W
06/22/2011                   ST. CLAIR          AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN AND AROUND THE CITY OF PELL CITY.

&&

SUNGER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:05 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery40 min
Jun 21, 7:44 PM CDTSpecial Weather StatementBMXAutauga46 min
Jun 21, 8:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery20 min
Jun 21, 8:35 PM CDTSpecial Weather StatementBMXElmore40 min
Jun 21, 10:21 PM CDTSpecial Weather StatementBMXMacon39 min
Jun 22, 9:24 AM CDTSpecial Weather StatementBMXWinston51 min
Jun 22, 1:35 PM CDTSpecial Weather StatementBMXCalhoun40 min
Jun 22, 1:37 PM CDTSpecial Weather StatementBMXGreene, Marengo, Sumter53 min
Jun 22, 1:37 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah38 min
Jun 22, 1:42 PM CDTSpecial Weather StatementBMXLamar, Marion63 min
Jun 22, 2:22 PM CDTSpecial Weather StatementBMXFayette, Marion, Walker, Winston38 min
Jun 22, 2:25 PM CDTSpecial Weather StatementBMXDallas, Greene, Hale, Perry50 min
Jun 22, 3:05 PM CDTSpecial Weather StatementBMXWalker, Winston55 min
Jun 22, 3:18 PM CDTSpecial Weather StatementBMXBibb, Chilton, Dallas, Tuscaloosa57 min
Jun 22, 3:52 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby38 min
Jun 22, 4:07 PM CDTSpecial Weather StatementBMXBlount, Etowah, Jefferson, St. Clair, Shelby53 min
Jun 22, 4:09 PM CDTSpecial Weather StatementBMXMacon66 min
Jun 22, 4:12 PM CDTSpecial Weather StatementBMXCoosa63 min
Jun 22, 4:25 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega50 min
Jun 22, 4:57 PM CDTSpecial Weather StatementBMXCalhoun, Clay, St. Clair, Shelby, Talladega48 min
Jun 22, 5:01 PM CDTSpecial Weather StatementBMXLowndes, Montgomery44 min
Jun 22, 5:22 PM CDTSpecial Weather StatementBMXChambers, Randolph38 min
Jun 22, 5:35 PM CDTSpecial Weather StatementBMXCherokee55 min
Jun 22, 5:37 PM CDTSpecial Weather StatementBMXCleburne53 min
Jun 22, 5:41 PM CDTAreal Flood AdvisoryBMXMontgomery3 hr
Jun 22, 5:44 PM CDTSevere Thunderstorm WarningBMXCalhoun31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.